# SDR SWAA052144

- Difficulty date: July 21, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 7,086 hours, 3,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS TRACK COVER DAMAGED AT ROW 14 ABC.  REMOVED AND REPLACED COVER SECTION PER MM.
